MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pediatrics · 1987

Carbamate poisoning: the 'other' insecticide.

Garber M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 16-month-old child who ingested rat poison, according to her parents, was noted to have signs of cholinergic poisoning. In the emergency department, the child was intubated and given atropine via the endotracheal tube until venous access was established. Phytonadione (vitamin K) and pralidoxime (2-PAM) were also administered. The child recovered after an uneventful hospital course. The toxic agent was determined to be a carbamate insecticide, for which treatment with pralidoxime is considered controversial. Treatment of cholinergic poisoning due to unknown or mixed agents and poisoning caused by known carbamate insecticides are discussed.

Для цитирования: Garber M. Carbamate poisoning: the 'other' insecticide.. Pediatrics. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.